# SDR USAASB99179

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- System (JASC): 2740 · Stabilizer Control System
- Part: Chain
- Part number: 50556011
- Condition: Out Of Adjust
- Location: Flight Compar
- Stage of operation: CL
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1217 - DURING CLIMB-OUT FROM PIT, CREW NOTICED A VIBRATION THAT CONTINUED AFTER RETRACTING THE GEAR AND THE FLAPS.  VIBRATION EVEN REGISTERED ON THE AVM GAUGE FOR THE NR 1 ENIGNE.  CREW LEVELED OFF AT FL 230 AND STATED THAT THE VIBRATION WAS MOST NOTICEABLE WHEN CONTROLLING THE STABILIZER TRIM.  AFTER CONSULTING WITH MAINTENANCE CONTROL, THE CREW ELECTED TO RETURN TO FIELD AT PIT RATHER THAN CONTINUING ON TO DFW.  FLIGHT LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE FORWARD STABILIZER CONTROL MECHANISM CHAIN DRIVE OUT OF ADJUSTMENT.  ADJUSTED SAME PER MM 27-41-41.  OPERATIONAL CHECK GOOD.  (M)
